I would like to know the answer too. Anyone here know what is the answer to your question. I'll do some investigation and get back to you if I find an good answer. You should email the people at Medifast as they probably know..
At 5 months out, I am having that same problem. There are a couple of things that are probably contributing to my tiredness;.
Stress: Work stress, too many things to explain here..
Lack of Sunlight/Weather: It has been cloudy, snowy and cold Forever, seems like it anyway. Who knows,I may have SAD..
Other people post on this topic because I am tired of being tired..
Have you had an EKG recently?.
You may want to ask your doctor about D-Ribose powder. I take 5 grams, once or twice a day for chronic fatigue; energy and muscle repair and it really helps..
Is great for depression (long as you aren't already on an antidepressant), anxiety,.
Disorders and more. Maybe ask your doc about this one too..
Have you had your B12 and.
Checked? I am deficient in both and have to take weekly B12 injections and take a K/D mix every day. D is a natural antiviral vitamin too...
I was testedc for.
Apnea before the.
And it came back normal. Depression? I really dont think that I am. Never had any experience with that but I guess you could be and not know. The only EKG I have ever had was before.
And that was normal. I will call my dr. office and ask about the powder. Thanks for the suggestions...
Someone posted about the B12 and Vit D which is what I would check too and possibly your.
Those are usually the ones associated with fatigue. The others had great suggestions too...
I would definitely get my vitamin levels checked. I was anemic prior to my.
And when my.
Levels got low I always got very lethargic and wanted to.
All the time. B-12 may also help. Check with your doctor...
I don't know if you are on meds for any conditions, but I will share my husband's story. Alex had GBS 1/24/08. About where you are in your recovery, he was a bit sluggish and would turn yellow at times. We discovered that his heartrate was unusually low, which caused the yellow skin, due to the fact that his blood wasn't circulating fast enough to clean out the toxins. It was his blood pressure meds! They needed to be adjusted up, because his heart was beating way too slow. Our doctor tried to wean him off the meds altogether, but his blood pressure went back up.
Weightloss didn't take care of his hypertension, but, with the new meds, he did much better and is still doing well. Could this apply to you? Do you need adjustments with meds?.
My first thought was also depression - especially since your blood work is all good. Depression can be disguised as many things and the symptoms can be diverse. For me it is irritability, not sadness and also fatigue - some days I want to just.
So many changes take place after this.
, sometimes a coping mechanism is to.
- your brain asking for time off from all the hard work/stress/changes. I would also get the Vit D checked...
Thank you for all the suggestions. I went and had blood work ordered so well se what they say...